Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 120 - 135, 30.10.2011

Abstract

References

  • [1] Atçeken, M. and Kılıç, E., Semi-Invariant Lightlike Submanifolds of a Semi-Riemannian Product Manifold, Kodai Math. J. Vol.30, No.3, 361-378, (2007).
  • [2] Bejan, C.L., 2-Codimensional Lightlike Submanifolds of Almost Para-Hermitian Manifolds, Differential Geometry and Applications, (1996), 7-17.
  • [3] Duggal, K.L. and Şahin, B., Screen Cauchy Riemann Ligtlike Submanifolds, Acta Math. Hungar. 106 (1-2), (2005), 137-165.
  • [4] Duggal, K.L. and Şahin, B., Differential Geometry of Lightlike Submanifolds, Birkhauser Veralag AG, Basel, Boston, Berlin (2010).
  • [5] Duggal, K.L., Warped Product of Lightlike Submanifolds, Nonlinear Analysis, 47, (2001), 3061-3072.
  • [6] Duggal, K.L., Constant Scalar Curvature and Warped Product Globally Null Manifolds, J. Geom. Phys., 43 (2002), 327-340.
  • [7] Duggal, K.L., and Jin, D.H., Totally Umbilical Lightlike Submanifolds, Kodai Math. J., 26, (2003), 49-68.
  • [8] Duggal, K.L. and Bejancu, A. Lightlike Submanifolds of Semi-Riemannian Manifolds and Its Applications, Kluwer,Dortrecht, (1996).
  • [9] Kilic, E. and Şahin, B., Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds, Turk. J. Math. 32, (2008), 429-449.
  • [10] O’Neill, B., Semi-Riemannian Geometry with Applicitaions to Relativity, Academic Press. New York, (1983).
  • [11] Şahin, B. and At¸ceken, M., Semi-Invariant Submanifolds of Riemannian Product Manifold. Balkan Journal of Geometry and Its Applications, 8, No:1, (2003), 91-100.
  • [12] Senlin, X. and Yilong, N., Submanifolds of Product Riemannian Manifold. Acta Mathematica Scientia, 20(B), (2000), 213-218.
  • [13] Ximin,L. and Shao, F.-M., Skew Semi-Invariant Submanifolds of a Locally Product Manifold. Portugalia Math., Vol.56, Fasc.3, (1999), 319-327.
  • [14] Yano, K., and Kon, M., Structure on Manifolds. World Scientific Publishing Co.Ltd (1984).

SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS

Year 2011, Volume 4, Issue 2, 120 - 135, 30.10.2011

Abstract


References

  • [1] Atçeken, M. and Kılıç, E., Semi-Invariant Lightlike Submanifolds of a Semi-Riemannian Product Manifold, Kodai Math. J. Vol.30, No.3, 361-378, (2007).
  • [2] Bejan, C.L., 2-Codimensional Lightlike Submanifolds of Almost Para-Hermitian Manifolds, Differential Geometry and Applications, (1996), 7-17.
  • [3] Duggal, K.L. and Şahin, B., Screen Cauchy Riemann Ligtlike Submanifolds, Acta Math. Hungar. 106 (1-2), (2005), 137-165.
  • [4] Duggal, K.L. and Şahin, B., Differential Geometry of Lightlike Submanifolds, Birkhauser Veralag AG, Basel, Boston, Berlin (2010).
  • [5] Duggal, K.L., Warped Product of Lightlike Submanifolds, Nonlinear Analysis, 47, (2001), 3061-3072.
  • [6] Duggal, K.L., Constant Scalar Curvature and Warped Product Globally Null Manifolds, J. Geom. Phys., 43 (2002), 327-340.
  • [7] Duggal, K.L., and Jin, D.H., Totally Umbilical Lightlike Submanifolds, Kodai Math. J., 26, (2003), 49-68.
  • [8] Duggal, K.L. and Bejancu, A. Lightlike Submanifolds of Semi-Riemannian Manifolds and Its Applications, Kluwer,Dortrecht, (1996).
  • [9] Kilic, E. and Şahin, B., Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds, Turk. J. Math. 32, (2008), 429-449.
  • [10] O’Neill, B., Semi-Riemannian Geometry with Applicitaions to Relativity, Academic Press. New York, (1983).
  • [11] Şahin, B. and At¸ceken, M., Semi-Invariant Submanifolds of Riemannian Product Manifold. Balkan Journal of Geometry and Its Applications, 8, No:1, (2003), 91-100.
  • [12] Senlin, X. and Yilong, N., Submanifolds of Product Riemannian Manifold. Acta Mathematica Scientia, 20(B), (2000), 213-218.
  • [13] Ximin,L. and Shao, F.-M., Skew Semi-Invariant Submanifolds of a Locally Product Manifold. Portugalia Math., Vol.56, Fasc.3, (1999), 319-327.
  • [14] Yano, K., and Kon, M., Structure on Manifolds. World Scientific Publishing Co.Ltd (1984).

Details

Primary Language English
Journal Section Research Article
Authors

Erol KILIÇ This is me


Bayram ŞAHİN This is me


Sadık Keleş This is me

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599500, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {120 - 135}, title = {SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS}, key = {cite}, author = {Kılıç, Erol and Şahin, Bayram and Keleş, Sadık} }
APA Kılıç, E. , Şahin, B. & Keleş, S. (2011). SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS . International Electronic Journal of Geometry , 4 (2) , 120-135 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599500
MLA Kılıç, E. , Şahin, B. , Keleş, S. "SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS" . International Electronic Journal of Geometry 4 (2011 ): 120-135 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599500>
Chicago Kılıç, E. , Şahin, B. , Keleş, S. "SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS". International Electronic Journal of Geometry 4 (2011 ): 120-135
RIS TY - JOUR T1 - SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS AU - ErolKılıç, BayramŞahin, SadıkKeleş Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 120 EP - 135 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS %A Erol Kılıç , Bayram Şahin , Sadık Keleş %T SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Kılıç, Erol , Şahin, Bayram , Keleş, Sadık . "SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS". International Electronic Journal of Geometry 4 / 2 (October 2011): 120-135 .
AMA Kılıç E. , Şahin B. , Keleş S. SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS. Int. Electron. J. Geom.. 2011; 4(2): 120-135.
Vancouver Kılıç E. , Şahin B. , Keleş S. SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS. International Electronic Journal of Geometry. 2011; 4(2): 120-135.
IEEE E. Kılıç , B. Şahin and S. Keleş , "SCREEN SEMI INVARIANT LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 120-135, Oct. 2011